Close Menu

torsades de pointes

QT Interval Prolongation Associated with Azithromycin/Methadone Combination

Issue: 
DOI: 
10.7727/wimj.2012.162
ABSTRACT
 
This report documents the occurrence of QT prolongation in a 57-year old man, on methadone replacement therapy, treated with azithromycin for community acquired pneumonia. This case highlights a hitherto unknown drug interaction. In light of ever-increasing use of azithromycin, it is imperative that azithromycin be used with caution in patients who are already on drugs that are known to cause QT prolongation or that cause torsades de pointes.
Accepted: 
29 Aug, 2012
PDF Attachment: 
Journal Sections: 
e-Published: 20 Feb, 2014

Pre-published Manuscript

This manuscript has been assigned to a volume and issue but has not yet been published. It is either being edited, typeset or is in the proof stage of publication.
In the pre-published stage, this manuscript may contain statements, opinions, and information that have errors in facts, figures, or interpretation. Any final changes in this manuscript will be made at the time of publication and will be reflected in the final electronic version of the issue. The editors and authors and their respective employees are not responsible or liable for the use of any such inaccurate or misleading data, opinion or information contained in the articles in this section.

Recurrent Torsades de Pointes Due to Amiodarone Toxicity Treated Successfully with Lidocaine

Issue: 
DOI: 
10.7727/wimj.2014.211
Pages: 
421

The Editor,

Sir,

Amiodarone is a potent antiarrhythmic agent that is used to treat ventricular arrhythmias and atrial fibrillation. Proarrythmias due to amiodarone therapy is rare. We discuss a case who had amiodarone-induced incessant Torsades de Pointes (TdP), that could only be suppressed by lidocaine.

Revised: 
23 Oct, 2014
Accepted: 
29 Oct, 2014
PDF Attachment: 
Journal Sections: 
e-Published: 06 May, 2015
Subscribe to RSS - torsades de pointes
Top of Page